# SDR USAA20110429BB034

- Difficulty date: April 29, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656126
- Condition: Low Pressure
- Location: L4 Door
- Part time: 50,898 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - THE L4 DOOR EVACUATION SLIDE PRESSURE GAUGE IS IN THE RED.  MAINTENANCE REMOVED AND REPLACED THE L4 DOOR SLIDE.
